# SDR SWIA2019091846330

- Difficulty date: August 2, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LIP CORRODDED FROM FS621 TO 574 LBL 9 MARKED. (C-CHECK) RO: 09/14/19 BLENDED OUT CORROSION ON FLOORBEAM LIP IAW SRM.
